# SDR QXEA2022021500056

- Difficulty date: February 15, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 29,339 hours, 31,737 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUMINESCENT STRIP IN FRONT OF SEATS 2E AND 2D HAS DETACHED FROM THE FLOOR. REMOVED FROM SERVICE. RESECURED LUMINESCENT STRIP IN FRONT OF SEATS 2D/E. NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
